# SDR UALA2012011100244

- Difficulty date: January 11, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 55,731 hours, 15,595 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: S210T13077
- Part serial: 111
- Condition: Uncontrollable
- Location: A/C Pack Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL TEMP BOTH PACKS-ONE PACK-TRIM AIR ON OR OFF.  REPLACED ZONE TEMP CONTROLLER PER MM AND RT PACK TEMP CONTROLLER PER MM.  RAN BOTH PACKS OFF OF APU AIR IN MANY DIFFERENT TEMP CONFIGURATIONS AND TEMP CONTROL WAS NORMAL.
